# SDR A6WA200440226

- Difficulty date: December 17, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 7,532 hours, 6,229 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LOWER SKIN DENTED AT WS NEAR T/E.  DENT MEASURES 2 INCHES ROUND BY .085 INCH DEEP.  INSTALLED EXTERNAL REPAIR TO LT IB FLAP LOWER SKIN AT WS 106, 5 INCHES FROM T/E IAW REO.
